# SDR CALA2024071001988

- Difficulty date: June 12, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N7328
- Make and model: Boeing 737-8
- Aircraft serial: 67583
- Aircraft time: 1,980 hours, 670 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LIGHTNING STRIKE INSPECTION, FOUND DAMAGE ON L/H WING UPPER SURFACES  AROUND STATIONS 180 AND 204,  CLEANED SURFACE DIRT RESIDUE FROM THE LOCATION IAW AMM 51-21-02.
